Quantcast

Author Topic: B5 Megadosing B5 Causing Hair Loss  (Read 3677 times)

Ubiyca

  • Newbie
  • *
  • Posts: 14
    • View Profile
B5 Megadosing B5 Causing Hair Loss
« on: July 09, 2014, 07:37:23 pm »
It has been said, B5 mega dosing (5-10g+) a day really helps acne. There have been a ton of people who have tried this out, and while it does work moderately (reduces oil quite well), for many many people, there is one, VERY noticeable side effect that comes from this reduced acne.. HAIR LOSS.

I am one of those people who have had this happen to me. I took 5-10g for 2-3months in 2012, and I am still experiencing hair loss to this day. Very dry, brittle hair. Hair loss is somewhat patchy, seems concentrated in the middle of the scalp, front (including receding hairline) and even the crown.

The scary thing also, is that many have tried it seems, almost everything to combat this hair loss (which continues years AFTER stopping the B5 mega dosing). Including propecia, rogaine, vitamins, minerals, supplements..etc.

If anyone could "cure" this issue, you would definitely become a "god" overnight, at least to all the people suffering from this affliction.

With a quick search, you will be able to find tons and tons of posts of people who are affected by this. There is a big thread on acne.org with various people who have had blood tests and whatnot, and nothing seems to be out of the ordinary for the most part. No thyroid issues, no nothing, and keep in mind the hair loss occurs in WOMEN as well as men.

So, I leave this up to you guys, perhaps we can dig a bit deeper and figure out what the heck is going on.
« Last Edit: July 09, 2014, 08:45:30 pm by PeakT »

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: B5 Megadosing B5 Causing Hair Loss
« Reply #1 on: July 09, 2014, 08:55:28 pm »
Check out this thread:

http://www.cyclingforums.com/t/47099/pantothenic-acid-megadose-permanent-side-effects

":> but the tiredness lasts all day and becomes extreme sometimes, feeling like dizziness and
:> nausea...

: Those are classic effects of Vitamin B5 overdose.

...or this?

: Blood tests are notorious of missing a lot of kidney abnormalities, which may develop from
: mega-intake of B5. It you had your VLDL triglycerides checked, they would have likely been in the
: stratosphere as well, another nice benefit of mega-dosing on B5.

...or this?"

"This seems amazing because I've learnt from multiple sources that megadosing on one B vitamin in
isolation - particularly of the timed-release variety - can prevent other B vitamins from being
properly absorbed, or at the very least cause an imbalance which results in various neurological and
metabolic disturbances etc. "

"I was taking b5 supplements for 2 years and for 1 of those years i was taking 10 grams (20 500,mg tablets/capsules a day) and it might sound weird but nearly all of my symptoms happened after i stopped taking them and im still suffering now to this day :( i stopped taking them in 2009 and my symptoms are still there i have very dry/flakey skin on my face and scalp,hair loss,stomach problems i.e indegestion,gas,nausea,burning etc, coated tongue,tiredness and thats just some of what im suffering with"
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: B5 Megadosing B5 Causing Hair Loss
« Reply #1 on: July 09, 2014, 08:55:28 pm »